# SDR AALA202305025968

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 75,354 hours, 30,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3940
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 62,819 hours, 29,350 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND SEVERAL EMERGENCY LIGHTS OUT IN THE AFT GALLEY. MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
